| Catalog Number |
709-04-58F |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
08/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Left total hip revision.Revising the cup because it had spun out and broken all of the screws.We removed the cup and replaced it with a larger multihole cup and screws with mdm liner.No further information from the facility.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.